Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 43, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 21, 2013, 9:29 PM CST for 7 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2013, 9:29 PM CST (03:29 UTC)
- Expired
- Feb 22, 2013, 12:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Copiah County, MS, Covington County, MS, Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS, Simpson County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 54 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 10:00 PM CST | FLASH FLOOD | Polkville, MS | A COUPLE RDS IN NW SMITH COUNTY WERE UNDER WATER...A PART OF HWY 13 NEAR THE SMITH/SCOTT COUNTY LINE WAS FLOODED AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 845 m²/s²
- 0-3 km storm-relative helicity
- 1181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
346
WGUS54 KJAN 220329
FFWJAN
MSC029-031-065-077-085-127-129-220630-
/O.NEW.KJAN.FF.W.0043.130222T0329Z-130222T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
929 PM CST THU FEB 21 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
SMITH COUNTY IN CENTRAL MISSISSIPPI...
NORTHERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
EASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
NORTHERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF COLLINS...
* UNTIL 1230 AM CST
* AT 929 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
WANILLA TO 7 MILES NORTHWEST OF TAYLORSVILLE...OR ALONG A LINE
EXTENDING FROM 17 MILES SOUTHWEST OF PINOLA TO 11 MILES EAST OF
MAGEE. THE STORMS WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN
THE PAST TWO HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINEVILLE...BURNS...WHITE OAK...MARTINVILLE...SANATORIUM...
SHIVERS...OMA...UNION AND RALEIGH
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3134 9052 3145 9054 3170 9030 3176 9012
3179 9011 3184 9015 3188 9013 3205 8992
3205 8973 3222 8971 3222 8932 3182 8932
3179 8940 3166 8941
$$
GRG1 follow-up statement
716
WGUS74 KJAN 220543
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1143 PM CST THU FEB 21 2013
MSC029-031-065-077-085-127-129-220553-
/O.CAN.KJAN.FF.W.0043.000000T0000Z-130222T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SMITH MS-SIMPSON MS-LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
COVINGTON MS-COPIAH MS-
1143 PM CST THU FEB 21 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
COPIAH...NORTHERN COVINGTON...NORTHERN JEFFERSON DAVIS...LAWRENCE...
EASTERN LINCOLN...SIMPSON AND SMITH COUNTIES...
LAT...LON 3134 9052 3145 9054 3170 9030 3176 9012
3179 9011 3184 9015 3188 9013 3205 8992
3205 8973 3222 8971 3222 8932 3182 8932
3179 8940 3166 8941
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 7:16 PM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 21, 7:16 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 716 PM CST THU FEB 21 2013 ...SOME SEVERE STORMS POSSIBLE ACROSS SOUTHERN AREAS TONIGHT... .UPDATE...STRONG AND SEVERE TSTM POTENTIAL CONTINUES FOR AREAS ALONG AND SOUTH OF I-20. MAIN RISK WILL BE FRONT DMG WINDS WITH SOME POTENTIAL FOR BRIEF TORNADO DEVELOPMENT. DUE TO THIS...A TORNADO WATCH IS IN EFFECT FOR THAT PORTION OF THE CWA. SOME STRONG STORMS ARE POSSIBLE FOR A 1-2 COUNTY CORRIDOR ALONG AND JUST N OF I-20. ADJUSTED GRAPHICS TO INDICATE THE NEW RISK AREAS. THE WARM FRONT LOOKS TO BE THE FOCUS OF THE MAIN CONVECTION WITH ADDITIONAL CLUSTERS RIDING ON THE PREV STORMS OUTFLOW. THE WARM FRONT IS SITUATED ROUGHLY FROM VICKSBURG TO CRYSTAL SPRINGS TO HEIDELBURG. THIS FITS WELL WITH THE CURRENT TOR WATCH. OTHER MODIFICATIONS TO FORECAST ELEMENTS INCLUDED REMOVING TSRA FROM THE NW AND INCREASING POPS FOR CENTRAL SECTIONS. FURTHER UPDATES WILL REFINE THE PROGRESSION OF THE RAIN AREA AND LOWERING OF POPS WILL COINCIDE. /CME/ && .AVIATION...COMBINATION OF IFR/MVFR CONDITIONS WILL BE THE FOCUS THIS EVENING INTO MOST OF THE OVERNIGHT. MAIN ISSUES WILL BE TIMING THE CONVECTION AND THE FLIGHT RESTRICTIONS ASSOCIATED WITH THAT. THE 00Z TAF ISSUANCE WAS FOCUSED ON THE FIRST 6-10 HRS. IMPROVING CONDITIONS LOOK LIKELY BEYOND 12-15 FRI. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 49 70 42 65 / 100 34 23 8 MERIDIAN 54 70 44 68 / 100 45 43 14 VICKSBURG 45 69 40 61 / 62 25 12 6 HATTIESBURG 60 70 51 71 / 100 58 55 20 NATCHEZ 48 69 43 63 / 63 39 21 8 GREENVILLE 40 57 36 55 / 49 9 9 5 GREENWOOD 42 63 36 60 / 61 13 9 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/
Hazardous weather outlook, Feb 21, 2:35 PM CST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 235 PM CST THU FEB 21 2013 LAZ007>009-015-016-023>026-MSZ040>043-047>049-053>055-059>063- 222045- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY STRONG AND SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS WITH LOCALIZED FLASH FLOODING POSSIBLE. A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE LIKELY NEEDED THIS AFTERNOON AND EVENING. MSZ044>046-050>052-056>058-064>066-072>074-222045- LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY STRONG AND SEVERE STORMS WILL BE POSSIBLE EARLY THIS EVENING AND THROUGH PORTIONS OF THE OVERNIGHT. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH. A FEW TORNADOES AND LARGE QUARTER SIZE HAIL MAY ALSO OCCUR. PERIODS OF HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS AND POTENTIALLY CAUSE FLASH FLOODING. A WARM FRONT WILL LIFT INTO THE AREA TODAY AND RAPIDLY DESTABILIZE THE AIR MASS. INTENSE WIND SHEAR AND DEVELOPING MOISTURE AHEAD OF THE APPROACHING COLD FRONT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS THIS AFTERNOON INTO THE EVENING HOURS. PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE FRIDAY INTO FRIDAY EVENING AS THE FRONT STALLS ACROSS FAR SOUTHEAST MISSISSIPPI. PONDING WATER MAY DEVELOP ACROSS LOW ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. THERE IS A CHANCE THAT LOCAL FLOODING ISSUES WILL DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS EVENING THROUGH FRIDAY EVENING. ARZ074-075-MSZ018-019-025>039-222045- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 235 PM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT AS A FRONT MOVES THROUGH THE REGION. STORMS WITH A POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH AND LARGE QUARTER SIZE HAIL WILL DEVELOP OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA DURING THE LATE AFTERNOON AND EXTEND INTO NORTHEAST MISSISSIPPI TONIGHT. HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS ACTIVITY AS TRAINING OF THUNDERSTORMS COULD OCCUR...LEADING TO FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Local storm report, Feb 21, 8:37 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
837 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN FLORENCE 32.15N 90.13W
02/21/2013 E3.30 INCH RANKIN MS TRAINED SPOTTER
TRAINED SPOTTER REPORTED AN ESTIMATED 3.30 INCHES OF
RAINFALL HAS FALLEN OVER THE LAST 3 TO 4 HOURS.
&&
DCOXLocal storm report, Feb 21, 8:43 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 2 N CRYSTAL SPRINGS 32.02N 90.36W
02/21/2013 COPIAH MS EMERGENCY MNGR
TREE WAS BLOWN DOWN ON HWY 51
&&
CMELocal storm report, Feb 21, 8:46 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL 5 NNE FLOWOOD 32.39N 90.07W
02/21/2013 E0.50 INCH RANKIN MS TRAINED SPOTTER
DIME SIZE HAIL OBSERVED ON THE SPILLWAY
0325 PM TSTM WND DMG 3 SSW CRANFIELD 31.50N 91.23W
02/21/2013 ADAMS MS EMERGENCY MNGR
2 TREES DOWN...ONE ON LIBERTY RD AND CRANFIELD RD.
0350 PM TSTM WND DMG 2 NW ROXIE 31.53N 91.09W
02/21/2013 FRANKLIN MS NWS EMPLOYEE
PINE TREE SNAPPED ALONG HWY 84.
0510 PM TORNADO CLAYTON 31.72N 91.54W
02/21/2013 CONCORDIA LA LAW ENFORCEMENT
ROOF WAS BLOWN OFF A HOUSE ALONG HWY 65 NEAR CLAYTON.
LIKELY TORNADO BASED OFF PHOTO.
0532 PM FLASH FLOOD 2 SW JACKSON 32.30N 90.23W
02/21/2013 HINDS MS EMERGENCY MNGR
REPORTS OF STREET FLOODING AT METAIRIE ROAD AND DUANE
STREET.
0535 PM FLASH FLOOD 6 W FLOWOOD 32.31N 90.20W
02/21/2013 HINDS MS EMERGENCY MNGR
REPORTS OF STREET FLOODING AT WEST MONUMENT STREET AND
WEST CAPITOL STREET.
0730 PM FLASH FLOOD PEARL 32.27N 90.11W
02/21/2013 RANKIN MS PUBLIC
REPORT OF STREET FLOODING IN PEARL ON PEMBERTON DRIVE.
ALSO SKYLINE DRIVE IS BEING CLOSED DUE TO STREET
FLOODING. REPORT RELAYED VIA SOCIAL MEDIA.
0750 PM TSTM WND DMG 2 N CRYSTAL SPRINGS 32.02N 90.36W
02/21/2013 COPIAH MS EMERGENCY MNGR
TREE WAS BLOWN DOWN ON HWY 51
0830 PM FLASH FLOOD FLORENCE 32.15N 90.13W
02/21/2013 RANKIN MS TRAINED SPOTTER
REPORTS OF FLOODING WITH CREEKS/DITCHES OVERFLOWING WITH
LOTS OF STANDING WATER IN YARDS.
0830 PM HEAVY RAIN FLORENCE 32.15N 90.13W
02/21/2013 E3.30 INCH RANKIN MS TRAINED SPOTTER
TRAINED SPOTTER REPORTED AN ESTIMATED 3.30 INCHES OF
RAINFALL HAS FALLEN OVER THE LAST 3 TO 4 HOURS.
&&
DCOXLocal storm report, Feb 21, 8:47 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN CRYSTAL SPRINGS 31.99N 90.36W
02/21/2013 M2.60 INCH COPIAH MS EMERGENCY MNGR
0846 PM HEAVY RAIN NATCHEZ 31.55N 91.39W
02/21/2013 M2.10 INCH ADAMS MS EMERGENCY MNGR
AT EOC
&&
GERARDLocal storm report, Feb 21, 9:08 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL FAYETTE 31.71N 91.06W
02/21/2013 E0.75 INCH JEFFERSON MS LAW ENFORCEMENT
&&
CMELocal storm report, Feb 21, 9:17 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CST THU FEB 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 3 SW FOREST 32.33N 89.51W
02/21/2013 SCOTT MS LAW ENFORCEMENT
A COUPLE ROADS FLOODED ACROSS THE SOUTHERN PART OF THE
COUNTY.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:22 PM CST | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| Feb 21, 6:25 PM CST | Special Weather Statement | JAN | Neshoba, Newton | 45 min |
| Feb 21, 6:44 PM CST | Special Weather Statement | JAN | Hinds, Rankin | 41 min |
| Feb 21, 6:58 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 47 min |
| Feb 21, 7:24 PM CST | Tornado Warning | JAN | Claiborne, Copiah | 51 min |
| Feb 21, 7:25 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 1 more | 2 hr |
| Feb 21, 7:39 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 51 min |
| Feb 21, 7:49 PM CST | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott, Smith | 116 min |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Feb 21, 9:19 PM CST | River Flood Warning | JAN | Hinds, Rankin | 6 days |
| Feb 21, 9:26 PM CST | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Scott | 3 hr |
| Feb 21, 9:58 PM CST | Special Weather Statement | JAN | Jasper | 32 min |
| Feb 21, 10:01 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Feb 21, 10:20 PM CST | Areal Flood Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Madison, Rankin and 2 more | 8 hr |
| Feb 21, 10:20 PM CST | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones | 3 hr |
| Feb 21, 10:37 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 53 min |
| Feb 21, 11:27 PM CST | Tornado Warning | JAN | Jasper, Jones | 33 min |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 22, 1:15 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 22, 9:23 AM CST | River Flood Warning | JAN | Leake | 6 days |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Jones | 25 hr |
| Feb 22, 9:43 AM CST | River Flood Warning | JAN | Clarke | 3 days |
| Feb 22, 12:25 PM CST | Special Weather Statement | JAN | Adams | 40 min |
| Feb 22, 12:30 PM CST | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Feb 22, 1:00 PM CST | Special Weather Statement | JAN | Marion | 45 min |
| Feb 22, 1:02 PM CST | Severe Thunderstorm Warning | JAN | Adams | 43 min |
| Feb 22, 1:27 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Feb 22, 1:54 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 51 min |
| Feb 22, 2:40 PM CST | Special Weather Statement | JAN | Clarke | 20 min |
| Feb 22, 3:17 PM CST | Special Weather Statement | JAN | Newton | 28 min |
| Feb 22, 3:34 PM CST | Special Weather Statement | JAN | Hinds, Warren | 56 min |
| Feb 22, 3:47 PM CST | Special Weather Statement | JAN | Lauderdale | 43 min |
| Feb 22, 3:54 PM CST | Special Weather Statement | JAN | Lauderdale | 31 min |
| Feb 22, 5:32 PM CST | Severe Thunderstorm Warning | JAN | Marion | 43 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.